# SDR UHLA2012101100337

- Difficulty date: October 11, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 22,802 hours, 14,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, COCKPIT FWD CABIN EMERGENCY LIGHTS ILLUMINATED.  NO EICAS MESSAGE.  FOUND CHAFING THROUGH INSULATION ON WIRE W102-03292-24 AND W102-0383-24 ABOVE SPLICE SP0886.  REPAIRED INSULATION ON BOTH WIRES IAW SWPM 20-41-20.  ELECTRICAL CHECKS GOOD.  REMOVED AND REPLACED SPLICE SP0886 IAW SWPM 20-41-20, OPS CHECK GOOD IAW AMM 33-50-01.  REMOVED AND REPLACED EMERGENCY LIGHTS CONTROL MODULE IAW AMM 33-23-07, OPS CHECK GOOD IAW AMM 33-50-00-05.
